# SDR DALA2022081805604

- Difficulty date: August 18, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 76,715 hours, 29,754 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 693 A.A. - A.D. DISBOND ON OSS 591, UPPER SURFACE, LE SLAT 2 TRAILING EDGE WEDGE, LH WING. CORRECTIVE ACTION:SUMMARY OF NRC 00067: LE SLAT 2 TRAILING EDGE WEDGE, LH WING. WAS REPAIRED PER B757-200 S.R.M. (2370337)
